On the Maximum Likelihood Estimator Statistics for Unimodal Elliptical Distributions in the High Signal-to-Noise Ratio Regime

Type de document :
Article dans une revue
IEEE Signal Processing Letters, Institute of Electrical and Electronics Engineers, 2018, 25 (6), pp.883 - 887. 〈10.1109/LSP.2018.2831178〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01798888
Contributeur : Steeve Zozor <>
Soumis le : jeudi 24 mai 2018 - 10:10:27
Dernière modification le : lundi 26 novembre 2018 - 14:07:29

Identifiants

Citation

Steeve Zozor, Chengfang Ren, Alexandre Renaux. On the Maximum Likelihood Estimator Statistics for Unimodal Elliptical Distributions in the High Signal-to-Noise Ratio Regime. IEEE Signal Processing Letters, Institute of Electrical and Electronics Engineers, 2018, 25 (6), pp.883 - 887. 〈10.1109/LSP.2018.2831178〉. 〈hal-01798888〉

Partager

Métriques

Consultations de la notice

165